Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 12, 2012Haralson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2012, 7:01 PM EDT for Haralson County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2012, 7:01 PM EDT (23:01 UTC)
Expired
Jul 12, 2012, 7:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Haralson County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WWUS82 KFFC 122301
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU JUL 12 2012

GAZ041-122330-
701 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARALSON COUNTY
UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING... VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES 
ACROSS HARALSON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE 
PATH OF THIS STORM INCLUDE TALLAPOOSA...BUCHANAN...FELTON...EUBANK 
LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON 
ROADWAYS.

&&

LAT...LON 3390 8527 3391 8511 3390 8503 3382 8504
      3378 8505 3371 8528 3384 8537
TIME...MOT...LOC 2301Z 238DEG 17KT 3382 8523

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:14 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 12, 3:14 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT THU JUL 12 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
PLUME OF DEEPER MOISTURE CAN BE NOTED ON SATELLITE STRETCHING FROM
EASTERN TX INTO THE TENNESSEE VALLEY AND IS ASSOCIATED WITH A
WEAKNESS IS THE UPPER FLOW. LOCALIZED AREA OF HIGHER MOISTURE CAN
ALSO BE NOTED ON VISIBLE SATELLITE WITH A LINE STRETCHING FROM NORTH
FLORIDA INTO WEST GA. WILL HAVE TO CLOSELY WATCH THE LINE OF
CONVECTION ASSOCIATED WITH THIS AS IT APPEARS TO BE SLOW MOVING OUT
OF THE AREA. STATIONARY FRONT HAS DRIFTED INTO THE CENTRAL PART OF
THE CWA. COPIOUS AMOUNTS OF MOISTURE REMAIN ACROSS THE CWA WITH DEW
POINTS GENERALLY IN THE LOWER 70S. PW VALUES HAVE INCREASED TODAY TO
1.95 INCHES ON THE 12Z FFC SOUNDING AND GFS BUFR SOUNDINGS SUGGESTED
OVER 2 INCHES THIS AFTERNOON AND STILL CLOSE TO TWO INCHES ON
FRIDAY. ONE OF THE PRIMARY CONCERNS THROUGH THE SHORT TERM CONTINUES
TO BE FLASH FLOODING POTENTIAL. SEE THE HYDROLOGY SECTION FOR
DETAILS. ISOLATED SEVERE STORMS ARE STILL POSSIBLE THROUGH
TONIGHT...MAINLY ACROSS THE SOUTHERN HALF OF THE CWA WITH THE WARMER
TEMPS/HIGHER INSTABILITY. APPEARS PSEUDO WEDGE REMAINS IN PLACE
THROUGH TONIGHT AND THAT WILL ALSO HELP TO SUPPRESS SEVERE ACROSS
NORTHEAST GA.

BEST MOISTURE PULLS NORTHWARD TONIGHT AND FRIDAY INTO THE OHIO
VALLEY AS WEAK RIDGING BUILDS INTO THE CWA FROM THE ATLANTIC. THIS
WILL HELP TO DECREASE OUR RAIN CHANCES ON FRIDAY BUT STILL HIGHER
THAN NORMAL SUMMERTIME POPS. MAY SEE CLOUD COVERAGE IMPROVE QUICKER
ON FRIDAY SO INSTABILITY VALUES ARE EXPECTED TO BE HIGHER WITH
MUCAPE AROUND 3000 J/KG. ONCE AGAIN ISOLATED SEVERE STORMS WILL BE
POSSIBLE...WITH WIND GUSTS THE PRIMARY CONCERN.

OVERNIGHT LOWS ARE CLOSER TO A MAV/MET BLEND. MAX TEMPS FOR FRIDAY
ARE CLOSER TO THE WARMER MAV. THINK THAT LOOKS MORE REASONABLE WITH
EXPECTING TO SEE SOME BREAKS IN THE CLOUDS TOMORROW. MAX TEMPS WILL
STILL REMAIN A FEW DEGREES BELOW NORMAL.

11

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME...SEE
PREVIOUS DISCUSSION BELOW.

20

PREVIOUS LONG TERM DISCUSSION/FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGE STARTING TO BUILD WESTWARD FROM THE ATLANTIC AT THE
BEGINNING OF THE LONG TERM. THIS SHOULD PUSH THE AXIS OF DEEP
MOISTURE AND INSTABILITY WEST AND NORTH OF THE FORECAST AREA. RIDGE
FLATTENS SOME BY MID WEEK AS A TROUGH GOES ACROSS THE GREAT LAKES.
WITH AN EAST TO SOUTHEAST FLOW THROUGH THE PERIOD AND DAYTIME
HEATING...CHANCE OR SLIGHT CHANCE STILL LOOKS REASONABLE ACROSS THE
FORECAST AREA. TEMPERATURES REMAINING WARM THROUGH THE PERIOD.

41

&&

.HYDROLOGY...
RAINFALL TOTALS THROUGH FRIDAY NIGHT ARE AROUND ONE QUARTER OF AN
INCH ACROSS THE SOUTHEAST PART OF THE CWA TO A HALF INCH ACROSS THE
REST OF CENTRAL GEORGIA AND INTO NORTH GEORGIA. ISOLATED HIGHER
AMOUNTS ARE EXPECTED WITH THE THUNDERSTORMS AND WHERE ANY TRAINING
SETS UP. 1 HR FFG VALUES ARE 2 INCHES ACROSS THE NORTH AND TWO AND A
HALF TO THREE ACROSS THE CENTRAL PART OF THE STATE. WITH UNCERTAINTY
WHERE HIGHER AMOUNTS WILL OCCUR...WILL NOT ISSUE A FLASH FLOOD
WATCH...HOWEVER WILL STILL NEED TO CLOSELY MONITOR FOR FLASH FLOODING
AS AN ISOLATED EVENT IS STILL POSSIBLE.

11

&&

AVIATION...
18Z UPDATE...
CONVECTION HAS ALREADY STARTED AGAIN ACROSS THE CWA. EXPECT
COVERAGE TO FILL IN AS WE GET CLOSER TO 22-00Z. EVEN THOUGH TSRA
MAY NOT BE INTRODUCED INTO SITES UNTIL AFTER 20Z...ITS POSSIBLE
THAT SITES WILL SEE SOMETHING EARLIER. OVERALL CONFIDENCE ON THE
TIMING OF THE START OF TSRA AT EACH SITE IS LOW. MVFR TO VFR
CONDITIONS WILL DETERIORATE OVERNIGHT AGAIN TO IFR. EAST WINDS
WILL CONTINUE EXCEPT EXPECT VRB AND GUSTY WINDS NEAR TSRA.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS THROUGH 06Z...THEN LOW
CONFIDENCE. LOW CONFIDENCE ON START OF TSRA. HIGH CONFIDENCE ON
WIND DIRECTION EXCEPT LOW CONFIDENCE NEAR TSRA.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  86  70  89 /  70  50  50  30
ATLANTA         70  86  71  86 /  80  50  50  30
BLAIRSVILLE     68  82  68  82 /  80  60  60  40
CARTERSVILLE    69  87  70  87 /  80  50  50  40
COLUMBUS        72  90  73  90 /  70  40  40  30
GAINESVILLE     69  84  71  86 /  80  50  50  40
MACON           71  90  73  92 /  60  50  50  30
ROME            68  88  71  90 /  80  60  60  50
PEACHTREE CITY  69  87  70  88 /  70  50  50  30
VIDALIA         73  90  73  92 /  40  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....20
AVIATION...11
Hazardous weather outlook, Jul 12, 2:55 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT THU JUL 12 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
255 PM EDT THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE POSSIBLE
THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA THROUGH
TONIGHT AS A BROAD UPPER LEVEL TROUGH PERSISTS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCALLY HEAVY
RAIN...DAMAGING WINDS...FREQUENT LIGHTNING AND LARGE HAIL. THE BEST
CHANCES FOR DAMAGING WINDS AND HAIL WILL BE SOUTH OF A LINE FROM
NEWNAN TO ATHENS WITH HEAVY RAIN THE MAIN THREAT TO THE NORTH.

.DISCUSSION...
THE SURFACE BOUNDARY AND THE UPPER TROUGH...COMBINED WITH MODERATE
INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES
INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE POSSIBLE.
DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY RAIN AND
LOCAL FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND THERE REMAINS THE
THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 12, 5:08 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT THU JUL 12 2012

GAZ085-097-122130-
508 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS AND JOHNSON
COUNTIES UNTIL 530 PM EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BREWTON...AND MOVING NORTHWEST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND VERY HEAVY RAIN AS IT MOVES
ACROSS NORTHEAST LAURENS AND WESTERN JOHNSON COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BREWTON...
SPANN...LOVETT...WRIGHTSVILLE AND TUCKERS CROSSROAD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3257 8264 3250 8284 3270 8297 3274 8294
      3276 8295 3281 8282 3281 8280 3279 8277
      3277 8276 3278 8274
TIME...MOT...LOC 2107Z 155DEG 24KT 3262 8279
Special weather statement, Jul 12, 5:50 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU JUL 12 2012

GAZ019-122215-
550 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FLOYD COUNTY
UNTIL 615 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOSA...AND MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD COUNTY
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COOSA...ROME...SHANNON...PINSON...ARMUCHEE AND EVERETT SPRINGS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3429 8542 3428 8539 3433 8537 3439 8529
      3443 8518 3450 8516 3452 8513 3448 8509
      3446 8511 3443 8509 3442 8511 3439 8501
      3428 8503 3411 8532 3425 8546
TIME...MOT...LOC 2150Z 228DEG 13KT 3424 8531
Special weather statement, Jul 12, 6:25 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU JUL 12 2012

GAZ050-060-061-122300-
625 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM...GREENE AND
HANCOCK COUNTIES UNTIL 700 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR DEVEREUX TO NEAR OCONEE
SPRINGS PARK...AND MOVING NORTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN AS THEY MOVE
ACROSS PARTS OF PUTNAM...GREENE AND HANCOCK COUNTIES THROUGH 700 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE SPRINGS
PARK...FLAT ROCK...ROCKVILLE...WARFIELD...REYNOLDS PLANTATION...
HARMONY...ROCK EAGLE 4-H CENTER...PHOENIX AND EATONTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3317 8319 3319 8327 3338 8349 3348 8335
      3347 8333 3349 8327 3327 8306
TIME...MOT...LOC 2224Z 140DEG 14KT 3328 8321
Special weather statement, Jul 12, 6:37 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU JUL 12 2012

GAZ019-122300-
637 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 700 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ARMUCHEE...MOVING NORTHEAST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN AS IT MOVES
ACROSS FLOYD COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROME...ARMUCHEE...SHANNON...PINSON AND EVERETT
SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3443 8518 3452 8514 3458 8507 3455 8506
      3454 8509 3447 8509 3446 8511 3443 8509
      3442 8511 3439 8501 3435 8501 3432 8503
      3421 8523 3435 8535
TIME...MOT...LOC 2237Z 233DEG 11KT 3434 8521
Special weather statement, Jul 12, 6:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT THU JUL 12 2012

GAZ042-052-066-122345-
659 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...CARROLL
AND HEARD COUNTIES UNTIL 745 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR BOWDON
TO NEAR LONG CANE...AND MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PARTS OF TROUP...CARROLL AND HEARD COUNTIES THROUGH 745 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CANNONVILLE...STATE LINE PARK...LONG CANE...ABBOTTSFORD...PIEDMONT
HEIGHTS...GLENN...WARESVILLE...TEXAS...FROLONA...EPHESUS...BLACKJACK
MOUNTAIN...BOWDON...ROOSTERVILLE...TYUS AND FRANKLIN. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3369 8517 3370 8513 3343 8500 3343 8501
      3328 8495 3301 8490 3289 8519 3361 8534
TIME...MOT...LOC 2259Z 234DEG 10KT 3351 8528 3326 8519
          3299 8514
Special weather statement, Jul 12, 7:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU JUL 12 2012

GAZ041-122330-
701 PM EDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARALSON COUNTY
UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING... VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS HARALSON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE TALLAPOOSA...BUCHANAN...FELTON...EUBANK
LAKE AND DRAKETOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3390 8527 3391 8511 3390 8503 3382 8504
      3378 8505 3371 8528 3384 8537
TIME...MOT...LOC 2301Z 238DEG 17KT 3382 8523

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:33 PM EDTSpecial Weather StatementFFCGreene27 min
Jul 11, 9:14 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jul 11, 9:32 PM EDTSpecial Weather StatementFFCCobb28 min
Jul 11, 9:38 PM EDTSpecial Weather StatementFFCCobb22 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningFFCCobb39 min
Jul 11, 9:56 PM EDTSpecial Weather StatementFFCClayton34 min
Jul 11, 11:33 PM EDTSpecial Weather StatementFFCCobb42 min
Jul 11, 11:50 PM EDTFlash Flood WarningFFCCobb6 hr
Jul 12, 3:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 12, 5:08 PM EDTSpecial Weather StatementFFCJohnson22 min
Jul 12, 5:50 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 12, 6:37 PM EDTSpecial Weather StatementFFCFloyd23 min
Jul 12, 6:59 PM EDTSpecial Weather StatementFFCCarroll, Heard, Troup46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.